# SDR DALA13045386711

- Difficulty date: September 16, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 737
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, A DENT WAS FOUND IN THE FUSELAGE SKIN AT BS 737 ABOVE S20L.  THE DENT WAS TRIMMED AND THE SKIN WAS  REPAIRED IAW ER/A 518254-14AD.
